International Journal of Science and Research (IJSR)
Mathematics
Downloads: 145 | Views: 1028
Mathematics, Iraq, Volume 7 Issue 1, January 2018
Pages: 1863 - 1867Daftardar-Jafari Method for Solving the Damped Generalized Regularized Long-Wave Equation
Sinan H. Abd Almjeed | Ghassan H. Radhi
Downloads: 145 | Views: 761
Mathematics, Ghana, Volume 7 Issue 12, December 2018
Pages: 1123 - 1127An Improved Ant Colony System Algorithm for Solving Shortest Path Network Problems
Douglas Yenwon Kparib | Stephen Boakye Twum | Douglas Kwasi Boah
Downloads: 145 | Views: 945
Mathematics, Philippines, Volume 9 Issue 7, July 2020
Pages: 118 - 122Development and Validation of Computer-Aided Game in Teaching Operations in Polynomials for Grade 7 Students
Glenn Joseph G. Pascua | Aldin D. Labo MAED
Downloads: 144 | Views: 896
Mathematics, India, Volume 2 Issue 1, January 2013
Pages: 601 - 606An Introduction to Laplace Transform
Karan Asher
Downloads: 144 | Views: 952
Mathematics, India, Volume 3 Issue 2, February 2014
Pages: 122 - 124Contra qsI- Continuous Functions in Ideal Bitopological Spaces
Mandira Kar | S. S. Thakur
Downloads: 144 | Views: 897
Mathematics, India, Volume 3 Issue 4, April 2014
Pages: 246 - 252Kernel-Based Clustering: A Comparative Study
Man Singh | Sham Bansal | Ashish Kumar Garg | Mohammad Amir | Jarrar Ahmed
Downloads: 144 | Views: 858
Mathematics, India, Volume 3 Issue 5, May 2014
Pages: 406 - 410A Comparative Study of Parametric Models of Old-Age Mortality
Pallabi Saikia | Munindra Borah
Downloads: 144 | Views: 861
Mathematics, Nigeria, Volume 3 Issue 9, September 2014
Pages: 126 - 128Generalization Sum of Boundedness of Toeplitz Operators
Eltigani Ismail Hassan
Downloads: 144 | Views: 833
Mathematics, India, Volume 4 Issue 2, February 2015
Pages: 238 - 243Remarks on ?g*- Closed Sets in Digital Line
R. Sudha | Dr.K.Sivakamasundari
Downloads: 144 | Views: 786
Mathematics, Iraq, Volume 4 Issue 2, February 2015
Pages: 675 - 679Applications of Soft Sets in BH-algebra
Layth Salah Mahdi